# SDR 20000626SH013

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N951CC
- Make and model: Cessna 182Q
- Aircraft serial: 18266998
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 7321014
- Condition: Cracked
- Location: Lt Aft Horiz Sta
- Part time: 13,427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR ANNUAL INSPECTION, THE HORIZONTAL STABILIZER ATTACHMENT POINT REINFORCEMENT ON LEFT SIDE WAS FOUND CRACKED.  SUSPECTED CAUSE WAS PART HIGH TIME.  ALTHOUGH THE RIGHT REINFORCEMENT WAS NOT CRACKED, IT WAS REPLACED DUE TO HIGH TIME.  (X)
